# SDR CALA2020101601195

- Difficulty date: October 16, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 54,134 hours, 19,251 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Backed Out
- Location: Engien Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OIL QTY NUMBER 2 ENG READ ZERO AFTER TAKE OFF INITIAL INSPECTION, FOUND B-NUT LINE BACKED OFF FROM OIL PRESSURE SENSOR. LINE IS MARKED WITH YELLOW TAPE. SEE PICTURE AND ADDED 18 QTS MJ2 OIL TO FULL RE-SECURED B-NUT ON OIL PRESSURE MANIFOLD. ACCOMPLISHED 10 MINUTES PART POWER LEAK CHECK PER AMM TASK 71-00-00-700-823-F00. NO LEAKS NOTED
